Translator Disclaimer
November 2017 Nonparametric Hypersurfaces Moving by Powers of Gauss Curvature
Xiaolong Li, Kui Wang
Michigan Math. J. 66(4): 675-682 (November 2017). DOI: 10.1307/mmj/1508810813

Abstract

We study asymptotic behavior of nonparametric hypersurfaces moving by α powers of Gauss curvature with α>1/n. Our work generalizes the results of Oliker [Oli91] for α=1.

Citation

Download Citation

Xiaolong Li. Kui Wang. "Nonparametric Hypersurfaces Moving by Powers of Gauss Curvature." Michigan Math. J. 66 (4) 675 - 682, November 2017. https://doi.org/10.1307/mmj/1508810813

Information

Received: 23 December 2015; Revised: 20 June 2017; Published: November 2017
First available in Project Euclid: 24 October 2017

zbMATH: 06822181
MathSciNet: MR3720319
Digital Object Identifier: 10.1307/mmj/1508810813

Subjects:
Primary: 53C44
Secondary: 35K96

Rights: Copyright © 2017 The University of Michigan

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 4 • November 2017
Back to Top